# SDR RAIA00610005

- Difficulty date: October 3, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,891 hours, 17,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 5463 - STL - RT WING EMERGENCY LIGHT INOP.  MAINTENANCE CYCLED POWER TO THE EMERGENCY LIGHTS.
